MAUDE Adverse Event Report: Philips Medical Systems IntelliVue MX40 WLAN

Philips Medical Systems IntelliVue MX40 WLAN
Model Number MX40 - WLAN
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device does not trigger an alarm for low battery.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A follow-up report will be submitted upon completion of the investigation.E1: reporting institution phone#: (b)(6).

Brand Name
IntelliVue MX40 WLAN
Common Device Name
IntelliVue MX40 WLAN
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50772574
Report Number1218950-2026-100633
Device Sequence Number10538409
Product Code MHX
UDI-Device Identifier00884838030350
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown